Bilinear Hilbert transforms along curves I: The monomial case

Research output: Contribution to journalArticlepeer-review

Abstract

We establish an L2 × 2 to 1 estimate for the bilinear Hilbert transform along a curve defined by a monomial. Our proof is closely related to multilinear oscillatory integrals.

Original languageEnglish (US)
Pages (from-to)197-221
Number of pages25
JournalAnalysis and PDE
Volume6
Issue number1
DOIs
StatePublished - 2013

Keywords

  • Bilinear Hilbert transform along curves

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Bilinear Hilbert transforms along curves I: The monomial case'. Together they form a unique fingerprint.

Cite this